Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Seedorf, H. ; Springer, I.N. ; Grundner-Culemann, E. ; Albers, H.-K. ; Reis, A. ; Fuchs, H. ; Hrabé de Angelis, M. ; Acil, Y. 
Titel:
Amelogenesis imperfecta in a new animal model - a mutation in chromosome 5 (human 4q21). 
Stichworte:
Genetics and Epidemiology 
Zeitschriftentitel:
J. Dent. Res. 
Jahr:
2004 
Band / Volume:
83 
Seitenangaben Beitrag:
608-812 
E-ISSN:
0022-0345 
Impact Factor:
2,702 
Hinweise:
Research Programmes: Genes and Environment in Common Diseases 
TUM Einrichtung:
Institute of Experimental Genetics (IEG)